Discussions that mention vyvanse

ADD / ADHD board


Please tell this gets better! I was on Concerta 54mg and then 10mg of ritalin in the afternoon. Well i felt like it wasn't working after about a year so i asked to be switched and try the Vyvanse. Well the dr started me out on 70mg 1 time a day. So i took it at 7am right before i left for work. Its 9pm and i'm still on edge. All day one minute i was ok and the next minute my mind was so foggy. I work in a super fast dr's office and thank god they were not there today because i would have been fired lol. It was like i could not follow what people were saying to me. I had to take a call from a patient and it was so hard...Almost like i could not understand what she was telling me, like i was confused...I could hardly think. It was so scary. My nerves are still so sensitive this many hours later...
Now my questions are...Will this get better in a few days, like maybe its just my mind getting used to the new medication? And is it possible to open the capsule and only take half of the medication instead of the full 70mg? I've read that you can do this but i want to make sure before i try it. Maybe 70mg is to much to start.

And the last thing is...When i was on the concerta i felt like there were days it really worked great but then there were days i felt like it was not working at all? Maybe because i only took it Mon-Fri and not on the weekends?

Sorry for my rambling...lol I sure hope someone has some kind of input before Monday:confused:

Thanks!!
[url]http://www.addadhdblog.com/does-vyvanse-work/#comment-41735[/url]

lots of people posted comments on their experiences with vyvanse.
todays my first day on it and i think its great. i used to be on adderall xr. heard they are quite similar though.
[QUOTE=NoHappyCamper;3310550]Please tell this gets better! I was on Concerta 54mg and then 10mg of ritalin in the afternoon. Well i felt like it wasn't working after about a year so i asked to be switched and try the Vyvanse. Well the dr started me out on 70mg 1 time a day. So i took it at 7am right before i left for work. Its 9pm and i'm still on edge. All day one minute i was ok and the next minute my mind was so foggy. I work in a super fast dr's office and thank god they were not there today because i would have been fired lol. It was like i could not follow what people were saying to me. I had to take a call from a patient and it was so hard...Almost like i could not understand what she was telling me, like i was confused...I could hardly think. It was so scary. My nerves are still so sensitive this many hours later...
Now my questions are...Will this get better in a few days, like maybe its just my mind getting used to the new medication? And is it possible to open the capsule and only take half of the medication instead of the full 70mg? I've read that you can do this but i want to make sure before i try it. Maybe 70mg is to much to start.

And the last thing is...When i was on the concerta i felt like there were days it really worked great but then there were days i felt like it was not working at all? Maybe because i only took it Mon-Fri and not on the weekends?

Sorry for my rambling...lol I sure hope someone has some kind of input before Monday:confused:

Thanks!!


Hi! Just started with Vyvanse (50mg) too. I got so jittery as well but only lasted for 12 hours.

You're not suppose to open the capsule because it's time-release, or unless your doctor approves it.

Not too sure about this though...70mg is probably too high of a dose for a person unless the person is heavy set.
[QUOTE=NoHappyCamper;3310550]Please tell this gets better! I was on Concerta 54mg and then 10mg of ritalin in the afternoon. Well i felt like it wasn't working after about a year so i asked to be switched and try the Vyvanse. Well the dr started me out on 70mg 1 time a day. So i took it at 7am right before i left for work. Its 9pm and i'm still on edge. All day one minute i was ok and the next minute my mind was so foggy. I work in a super fast dr's office and thank god they were not there today because i would have been fired lol. It was like i could not follow what people were saying to me. I had to take a call from a patient and it was so hard...Almost like i could not understand what she was telling me, like i was confused...I could hardly think. It was so scary. My nerves are still so sensitive this many hours later...
Now my questions are...Will this get better in a few days, like maybe its just my mind getting used to the new medication? And is it possible to open the capsule and only take half of the medication instead of the full 70mg? I've read that you can do this but i want to make sure before i try it. Maybe 70mg is to much to start.

And the last thing is...When i was on the concerta i felt like there were days it really worked great but then there were days i felt like it was not working at all? Maybe because i only took it Mon-Fri and not on the weekends?

Sorry for my rambling...lol I sure hope someone has some kind of input before Monday:confused:

Thanks!!

Hi my son is on Concerta and ya know sometimes I feel that it is not working. DON"T EVER OPEN THOSE MEDS it's dangerous. Sounds to me that your on too high a dose of the new stuff, call doc asap tell him what's up.

Let us know what happens.;)

OH YA I have my son start new med's on weekend or when on school vacation. Just a thought
My 15 year old is on Vyvanse. He takes 70mgs. His body just metabolizes it so fast. But he also plays every sport known to man. He is very lean. The new med seems to work alot better. No rebounding and if he forgets a day...he does not eat us out of house and home.

Sounds like you are on too high of a dose. He did start on a lower dose and then increase to 70. He did not have any side effects.

I use to take my kids off on the weekends. Dr. recommended that I not do that. He was right. They felt better and did not experience the ups and downs.